Semi-abelian monadic categories
Authors | |
---|---|
Year of publication | 2004 |
Type | Article in Periodical |
Magazine / Source | Theory and Applications of Categories |
MU Faculty or unit | |
Citation | GRAN, M. and J. ROSICKÝ. Semi-abelian monadic categories. Theory and Applications of Categories. 2004, vol. 13, No 6, p. 106-113. ISSN 1201-561X. |
Field | General mathematics |
Keywords | semi-abelian category; monadic category; variety |
Description | We characterize categories which are semi-abelian monadic and their localizations. |
Related projects: |